Propagation of Smooth Pulses in Anomalously Dispersive Media
Huang CG(黄超光)
刊名理论物理通讯(英文版)
2005
期号10页码:715-718
关键词anomalous dispersion smooth pulse signal velocity
通讯作者黄超光
英文摘要In the present letter, we study the propagation of smooth pulses in anomalously dispersive media. We prove that non-analytical but smooth points in a pulse still propagate with the vacuum speed of light, c. It gives an upper limit for signal velocity as well as the non-continuous points of the envelop of a pulse or its derivatives of arbitrary order do.
收录类别CNKI
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/216002
专题中国科学院高能物理研究所_理论物理室_期刊论文
推荐引用方式
GB/T 7714
Huang CG. Propagation of Smooth Pulses in Anomalously Dispersive Media[J]. 理论物理通讯(英文版),2005(10):715-718.
APA 黄超光.(2005).Propagation of Smooth Pulses in Anomalously Dispersive Media.理论物理通讯(英文版)(10),715-718.
MLA 黄超光."Propagation of Smooth Pulses in Anomalously Dispersive Media".理论物理通讯(英文版) .10(2005):715-718.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
8828.pdf(160KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[黄超光]的文章
百度学术
百度学术中相似的文章
[黄超光]的文章
必应学术
必应学术中相似的文章
[黄超光]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 8828.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。